International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064




Downloads: 115

Research Paper | Mathematics | India | Volume 5 Issue 4, April 2016


On Non-Homogeneous Bi-Quadratic Diophantine Equation 4(x2+y2)-7xy = 19z4

Dr. P. Jayakumar [14] | V. Pandian [2] | R. Venkatraman [6]


Abstract: Five different methods of the non-zero integral solutions of the homogeneous biquadratic Diophantine equation with five unknowns 4 (x2 + y2) -7xy =19z4 are determined. Some interesting relations among the special numbers and the solutions are exposed


Keywords: Quadratic, non-homogenous, integer solutions, special numbers, polygonal, and pyramidal numbers


Edition: Volume 5 Issue 4, April 2016,


Pages: 1750 - 1753


How to Cite this Article?

Dr. P. Jayakumar, V. Pandian, R. Venkatraman, "On Non-Homogeneous Bi-Quadratic Diophantine Equation 4(x2+y2)-7xy = 19z4", International Journal of Science and Research (IJSR), Volume 5 Issue 4, April 2016, pp. 1750-1753, https://www.ijsr.net/get_abstract.php?paper_id=NOV162991

How to Share this Article?






Similar Articles with Keyword 'Quadratic'

Downloads: 150 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 6 Issue 11, November 2017

Pages: 1792 - 1796

A Study on Graph with Desmos through ICT in Diploma in Elementary Education of Tamil Nadu State Board

P. Charles Paul | G. Thulasi [2]

Share this Article

Downloads: 0

Research Paper, Mathematics, India, Volume 11 Issue 4, April 2022

Pages: 926 - 929

A Deterministic Inventory Model with Biquadratic Demand, Static Rate of Deterioration and Linear Carrying Cost

Pooja Soni [9] | Rajender Kumar [4]

Share this Article


Top